MathSciNet Relay Station
MathSciNet bibliographic data
MR1739205 92D25 (34K20 34K60)
Teng, Zhidong; Yu, Yuanhong Some new results of nonautonomous Lotka-Volterra competitive systems with delays. J. Math. Anal. Appl. 241 (2000), no. 2, 254–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement